# SDR 2011FA0000532

- Difficulty date: August 3, 2011
- Submitted: August 19, 2011
- Operation: General aviation
- Aircraft: N60RP
- Make and model: Mooney M20J
- Aircraft serial: 241000
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 302246401
- Part serial: APR101A27
- Condition: Failed
- Location: Tire
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN TIRE FLAT AT RUN UP AREA.  REMOVED WHEEL.  DISASSEMBLED AND FOUND BUTYL TYPE G15-G00-6 TUBE WITH HALF INCH LONG SLIT IN SIDEWALL.  INSPECTED TIRE AND FOUND NO HOLES OR SLITS IN SIDEWALL AND NO ABNORMALITY ON INSIDE OF TIRE.  THIS IS THE THIRD BUTYL TYPE TUBE TO FAIL ON THIS ACFT IN 8 MONTHS.  BUTYL TUBES FAIL FAR MORE OFTEN THAN NATURAL RUBBER TYPES.
